Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Apr 19, 2021, 1:44 PM EDT for Palm Beach County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2021, 1:44 PM EDT (17:44 UTC)
- Expired
- Apr 19, 2021, 2:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 100 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 823 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted.
397
WWUS82 KMFL 191744
SPSMFL
Special Weather Statement
National Weather Service Miami FL
144 PM EDT Mon Apr 19 2021
FLZ067-068-168-191830-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
144 PM EDT Mon Apr 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 230 PM EDT...
* At 144 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Loxahatchee NWR, or 16 miles
southwest of Wellington, moving east northeast at 30 mph.
* Small hail, funnel clouds, and wind gusts up to 50 mph possible
with this storm.
* Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean Ridge,
Greenacres, Palm Springs, Lantana, Atlantis, Cloud Lake,
Loxahatchee NWR, Palm Beach International Airport, Village Of Golf,
Whisper Walk, Gun Club Estates and Kings Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2638 8047 2652 8054 2672 8002 2658 8003
2640 8004
TIME...MOT...LOC 1744Z 245DEG 27KT 2646 8043
$$
BAXTERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 19, 1:24 PM EDT, 20 minutes earlier.
Area forecast discussion, Apr 19, 1:24 PM EDT, 20 minutes before
Area Forecast Discussion...UPDATED National Weather Service Miami FL 124 PM EDT Mon Apr 19 2021 ...18z Aviation Update... .AVIATION(18Z TAFS)... A band of convection has set up just north of PBI this afternoon. Additional convection will be possible across the area through the afternoon before a brief break this evening. More showers and storms may develop later this evening across far southern portions of FL. Kept tempos up north closer to the afternoon convection and continued VCs overnight generally for APF and TMB. Southwesterly winds will decrease shortly after sunset but ramp back up during the daylight hours on Tuesday. && .PREV DISCUSSION... (Issued 920 AM EDT Mon Apr 19 2021) UPDATE... A line of showers and thunderstorms have been slowly sagging southward across south central Florida this morning and the storms are now knocking on the door of the Lake Okeechobee region and other portions of Southwest Florida. There is an area of 30 to 35 kt effective bulk shear to the northwest of the lake which highlights an area of higher potential for strong to severe convection. Through the morning, several cells have become supercellular in nature with distinct rotations noted on TBW and MLB radars. As the morning continues, activity will begin to enter portions of Glades and Hendry Counties as it continues spreading south and east through the day. The primary forecast tweaks this morning were to hourly temperature, dewpoint, wind, and sky grids to account for the observed progress of conditions. Updated zones will be transmitted shortly to show these minor changes. Additional updates will likely be necessary through the day. This is a good reminder to remain weather aware as we go through the day due to the threat of strong to severe thunderstorms. Have a safe Monday! PREV DISCUSSION... (Issued 357 AM EDT Mon Apr 19 2021) DISCUSSION... SHORT TERM (Through Tuesday): Models remain consistent in pushing a frontal boundary across the northern half of the peninsula today, then becoming quasi-stationary over central Florida through the short term. Meanwhile, the sfc ridge located to the SE of Florida, which has kept flow across SoFlo generally from the SW, will gradually push eastward as the front nears the area from the north. This flow has been advecting warm and buoyant moisture from the Caribbean, resulting in several bouts of thunderstorms moving across the Atlantic coastal waters during the early morning hours. This activity should continue through the day as additional moisture filters into the area ahead of the front. Models also depict a couple of short wave impulses traveling along the boundary, as well as a low level jet approaching from the west. Cooler temps will filter aloft with this activity, with 500mb temps in the -12 to -13 celsius range, along with sufficient bulk shear for organized convection. Thus, these features will combine to provide favorable conditions for some storms to become strong, or even severe, this afternoon and evening. The latest outlook from the Storm Prediction Center places the Lake region and southward through northern Broward/Collier counties into a Marginal Risk for severe weather today. And won't be surprising if they end up extending the marginal across the entire area in upcoming updates. Nevertheless, highest POPs/best chances for deep convection to develop still reside over the northern half of SoFlo, especially the Lake region. But a few strong flares can't be ruled out for the rest of the area. Main hazards will be potential for frequent lightning, heavy downpours leading to localized flooding, damaging winds, and hail. Flooding problems could become exacerbated by possible training of cells, which may lead to significant flooding impacts over urban areas with poor drainage. The wet pattern continues through Tuesday, with model soundings suggesting PWAT values nearing 2 inches by then. Showers will come in rounds, but individual storm cells could happen at any time. For temperatures, despite the increasing cloud cover and shower activity, models remain firm in keeping afternoon highs in the mid- upper 80s for much of SoFlo. And with the deep moisture spreading across the area, heat index values may approach 100 at times each afternoon. LONG TERM (Tuesday Night through Sunday): Key Points: * A quasi-stationary frontal boundary will linger over the Lake Okeechobee vicinity through at least Thursday, keeping enhanced rain and thunderstorm chances in the forecast. * Periods of locally heavy rainfall will be possible, and isolated flooding could become a concern -- especially across the Lake Okeechobee region where repeated rounds of showers and thunderstorms will be possible. * A few instances of organized thunderstorm development will also be possible through Thursday, with locally gusty winds and small hail being the primary concerns with any strong/sustained updrafts. From Tuesday night into Wednesday morning, a mid/upper-level west- southwesterly jet streak will be tracking across the northern Florida Peninsula, with corresponding large-scale upward vertical motion occurring in the right-entrance region over the northeastern Gulf of Mexico. Forcing for ascent in association with this jet streak will foster a low-level mass response and the development of a weak frontal wave over the northeastern Gulf of Mexico, which will gernally evolve east-northeastward across the Lake Okeechobee region (along a quasi-stationary frontal boundary). The low-level mass flux will maintain rich/deep-layer southwesterly moisture transport across South Florida (PWs nearing 2.0 inches), favoring locally heavy rain showers and thunderstorms. Enhanced west-southwesterly mid-level steering flow parallel to the low-level surface boundary could result in training of heavy-rainfall-producing convection across the Lake Okeechobee region, and localized flooding could become a concern. During the day on Wednesday, the previously mentioned jet streak will begin to phase with a large-scale east-central CONUS trough, supporting the northeastward evolution of a surface cyclone across the NE CONUS. Present indications are that this large-scale evolution will support the eastward advancement of the previously stalled frontal boundary into the western Atlantic waters. That being said, abundant moisture and related instability will remain in place across South Florida, which combined with strengthening easterly gradient flow will support lingering rain and thunderstorm chances from late Wednesday through Thursday -- especially across the eastern half of South Florida where coastal convergence could aid in mesoscale ascent. Global model solutions are beginning to come into better agreement regarding the next approaching weather disturbance, which will generally track eastward across the southeastern CONUS during the upcoming weekend. An associated surface low will likely evolve northeastward from the Mississippi Valley into the Mid-Atlantic states, with a weak cold front approaching South Florida late in the forecast period. Rain chances will gradually increase ahead of the approaching cold front during the weekend time-frame. MARINE... A cold front moving into central Florida today will bring an increase in chances of showers and thunderstorms through the middle of the week. Winds may reach cautionary levels at times over the Atlantic waters this afternoon. Strong to severe thunderstorms may develop over the coastal waters during the next couple of days, bringing brief periods of gusty winds and rough seas. BEACHES... A Moderate Risk of Rip Currents continues today for all the Palm Beaches, and this enhanced risk might continue on Tuesday as a small residual ENE swell lingers over the northern Atlantic marine zones. && .PRELIMINARY POINT TEMPS/POPS... Miami 75 88 75 87 / 30 30 40 60 West Kendall 74 89 73 89 / 30 20 40 60 Opa-Locka 75 89 72 87 / 30 30 40 60 Homestead 73 87 72 87 / 30 20 30 50 Fort Lauderdale 75 88 74 86 / 40 30 40 60 N Ft Lauderdale 74 88 73 84 / 40 40 40 60 Pembroke Pines 75 88 72 87 / 40 30 40 60 West Palm Beach 71 87 70 83 / 50 60 60 60 Boca Raton 73 87 72 84 / 50 40 50 60 Naples 72 83 72 82 / 60 60 60 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Update/Aviation...RAG/Frye Today through Tuesday and Marine...AR Tuesday Night through Sunday...Weinman Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 19, 4:27 AM EDT, 9 hours 17 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 427 AM EDT Mon Apr 19 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 192030- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 427 AM EDT Mon Apr 19 2021 ...Chances of Showers and Thunderstorms Increasing Today... ...Moderate Risk of Rip Currents for the Palm Beaches... ...Localized Flooding Possible Today... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: chances of thunderstorms across the area, with highest chances over the northern half of south Florida late mooning and early afternoon, then spreading elsewhere late this afternoon and tonight. The primary hazards will be lightning strikes, locally heavy rainfall, and gusty winds. Flooding: periods of heavy rain can result in localized flooding, especially over urban areas with poor drainage. Multiple storms affecting the same area will lead to accumulation of water on roads, especially intersections prone to flooding. Rip currents: There is a moderate risk of rip currents for the Palm Beaches today. Hail: some thunderstorms may produce small to severe size hail today. Wind: the strongest thunderstorms may produce brief periods of gusty winds that could reach 50 mph or higher. Severe storms may produce damaging winds, especially around the Lake region this afternoon. Visibility: Some patchy fog may develop overnight into early Tuesday morning, mainly over the southern inland areas of southern Florida. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY The elevated risk of rip currents may linger through Tuesday along the Palm Beaches as a result of a weak small northeasterly swell. Chances of strong to severe thunderstorms on Tuesday, especially north of Alligator Alley, as a frontal boundary meanders around and north of South Florida through middle of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but individual spotters are encouraged to report any significant weather events to the National Weather Service Office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Apr 19, 12:22 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Miami FL
1222 PM EDT Mon Apr 19 2021
FLZ067-068-168-191700-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1222 PM EDT Mon Apr 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 100 PM EDT...
* At 1222 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 10 miles southeast of Indiantown,
moving northeast at 15 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Jupiter, Palm Beach Gardens, Tequesta, Caloosa, Philo Farms,
Jupiter Farms and Limestone Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2693 8003 2684 8041 2696 8047 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 1622Z 237DEG 12KT 2690 8039
FELLSpecial weather statement, Apr 19, 12:27 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Miami FL
1227 PM EDT Mon Apr 19 2021
FLZ063-066-191715-
Hendry FL-Glades FL-
1227 PM EDT Mon Apr 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 115 PM EDT...
* At 1226 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Palmdale, moving east at 35
mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with this storm.
* Locations impacted include...
Moore Haven, Lakeport, Palmdale, Brighton Seminole Reservation,
Ortona, Muse and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2712 8095 2697 8095 2695 8100 2689 8100
2688 8095 2678 8095 2678 8152 2698 8152
2703 8130 2703 8127 2704 8127
TIME...MOT...LOC 1626Z 267DEG 29KT 2693 8122
Hadi/FellSpecial weather statement, Apr 19, 12:53 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Miami FL
1253 PM EDT Mon Apr 19 2021
FLZ063-066-191800-
Hendry FL-Glades FL-
1253 PM EDT Mon Apr 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY AND GLADES
COUNTIES UNTIL 200 PM EDT...
* At 1253 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Muse, or 10 miles northwest of
Labelle, moving east at 30 mph.
* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Labelle, Moore Haven, Lakeport, Buckhead Ridge, Palmdale, Port La
Belle, Brighton Seminole Reservation, Ortona, Muse, Indian Prairie
Canal Mouth and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2719 8081 2700 8087 2695 8100 2689 8100
2688 8092 2678 8095 2669 8157 2697 8156
2704 8133 2703 8127 2706 8127 2718 8091
2715 8087 2714 8087 2720 8083
TIME...MOT...LOC 1653Z 248DEG 27KT 2682 8159
Hadi/RAGSpecial weather statement, Apr 19, 1:24 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Miami FL
124 PM EDT Mon Apr 19 2021
FLZ067-191815-
Inland Palm Beach County FL-
124 PM EDT Mon Apr 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 215 PM EDT...
* At 124 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles southeast of Canal Point,
moving east at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
West Palm Beach, Palm Beach Gardens, North County Airport, The
Acreage, Caloosa and Jupiter Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2675 8056 2692 8060 2696 8051 2696 8020
2680 8020
TIME...MOT...LOC 1724Z 251DEG 27KT 2682 8050
FELLSpecial weather statement, Apr 19, 1:28 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Miami FL
128 PM EDT Mon Apr 19 2021
FLZ067-191815-
Inland Palm Beach County FL-
128 PM EDT Mon Apr 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PALM BEACH COUNTY
UNTIL 215 PM EDT...
* At 128 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Fremd Village-Padgett Island,
or over Pahokee, moving east at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Belle Glade, Pahokee, Canal Point and Fremd Village-Padgett Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2674 8044 2670 8073 2684 8075 2696 8055
2696 8053
TIME...MOT...LOC 1728Z 251DEG 27KT 2678 8065
FELLSpecial weather statement, Apr 19, 1:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
144 PM EDT Mon Apr 19 2021
FLZ067-068-168-191830-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
144 PM EDT Mon Apr 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 230 PM EDT...
* At 144 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Loxahatchee NWR, or 16 miles
southwest of Wellington, moving east northeast at 30 mph.
* Small hail, funnel clouds, and wind gusts up to 50 mph possible
with this storm.
* Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean Ridge,
Greenacres, Palm Springs, Lantana, Atlantis, Cloud Lake,
Loxahatchee NWR, Palm Beach International Airport, Village Of Golf,
Whisper Walk, Gun Club Estates and Kings Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2638 8047 2652 8054 2672 8002 2658 8003
2640 8004
TIME...MOT...LOC 1744Z 245DEG 27KT 2646 8043
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 9:51 PM EDT | Special Marine Warning | MFL | 54 min | |
| Apr 18, 10:32 PM EDT | Special Marine Warning | MFL | 58 min | |
| Apr 18, 10:52 PM EDT | Special Marine Warning | MFL | 53 min | |
| Apr 19, 9:47 AM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Apr 19, 10:14 AM EDT | Special Weather Statement | MFL | Glades | 31 min |
| Apr 19, 10:36 AM EDT | Special Weather Statement | MFL | Glades | 39 min |
| Apr 19, 10:39 AM EDT | Special Marine Warning | MFL | 96 min | |
| Apr 19, 11:02 AM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Apr 19, 11:41 AM EDT | Special Weather Statement | MFL | Glades | 49 min |
| Apr 19, 12:09 PM EDT | Special Marine Warning | MFL | 96 min | |
| Apr 19, 12:22 PM EDT | Special Weather Statement | MFL | Martin | 38 min |
| Apr 19, 12:27 PM EDT | Special Weather Statement | MFL | Glades | 48 min |
| Apr 19, 12:53 PM EDT | Special Weather Statement | MFL | Glades | 67 min |
| Apr 19, 12:55 PM EDT | Special Marine Warning | MFL | 35 min | |
| Apr 19, 1:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Apr 19, 1:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Apr 19, 2:23 PM EDT | Special Marine Warning | MFL | 37 min | |
| Apr 19, 2:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 19, 4:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Apr 19, 5:48 PM EDT | Special Weather Statement | MFL | Glades | 42 min |
| Apr 19, 6:08 PM EDT | Special Marine Warning | MFL | 37 min | |
| Apr 19, 6:40 PM EDT | Special Marine Warning | MFL | 50 min | |
| Apr 19, 6:40 PM EDT | Special Weather Statement | MFL | Glades | 50 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.